VOL. 45 · NO. 6 | 2015
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 45 (6), (2015)
No abstract available
Articles
Chad Awtrey, Brett Barkley, Nicole E. Miles, Erin Strosnider, Erin Strosnider
Rocky Mountain J. Math. 45 (6), 1755-1764, (2015) DOI: 10.1216/RMJ-2015-45-6-1755
KEYWORDS: 2-adic, extension fields, Galois group, Local Field, 11S15, 11S20
Yudy Bolaños, Jaume Llibre, Claudia Valls
Rocky Mountain J. Math. 45 (6), 1765-1779, (2015) DOI: 10.1216/RMJ-2015-45-6-1765
KEYWORDS: Quadratic systems, integrable saddle, Liouvillian first integral, integrating factor, inverse integrating factor, 34A34, 34C05, 34C14
Bernadette Boyle
Rocky Mountain J. Math. 45 (6), 1781-1799, (2015) DOI: 10.1216/RMJ-2015-45-6-1781
KEYWORDS: Hilbert function, pure $O$-sequences, Unimodality, monomial level algebra, artinian algebra, licci, 05E40, 13C40, 13D40, 13E10, 13F20, 13H10
Jacek Chmieliński
Rocky Mountain J. Math. 45 (6), 1801-1805, (2015) DOI: 10.1216/RMJ-2015-45-6-1801
KEYWORDS: Metrics generated by norms, additive mappings, convex mappings, 39B52‎, ‎39B62, 46B20, 54E35
Daniel Delbourgo, Antonio Lei
Rocky Mountain J. Math. 45 (6), 1807-1838, (2015) DOI: 10.1216/RMJ-2015-45-6-1807
KEYWORDS: Mordell-Weil ranks, abelian varieties, non-commutative Iwasawa theory, representations of pro-$p$ groups, $K$-theory, 11G10, 11R23, 20F05, 22E20
Zhenxing Di, Zhongkui Liu, Jianlong Chen
Rocky Mountain J. Math. 45 (6), 1839-1859, (2015) DOI: 10.1216/RMJ-2015-45-6-1839
KEYWORDS: semidualizing module, $G_C$-flat module, $\mathcal W_F$-Gorenstein module, Bass class, stability of category, 16E05, 16E10, 55U15
Felix Grimme
Rocky Mountain J. Math. 45 (6), 1861-1872, (2015) DOI: 10.1216/RMJ-2015-45-6-1861
KEYWORDS: Dyck paths, Exponential moments, 60C05, 60G50
Ryan Karr
Rocky Mountain J. Math. 45 (6), 1873-1886, (2015) DOI: 10.1216/RMJ-2015-45-6-1873
KEYWORDS: cancellation, order, Picard group, 13C05, 13C20
Dariush Kiani, Mohsen Mollahajiaghaei
Rocky Mountain J. Math. 45 (6), 1887-1896, (2015) DOI: 10.1216/RMJ-2015-45-6-1887
KEYWORDS: Unitary Cayley graph, walks, unit, non-unit, 05C50, 05C25
Tosiya Miyasita
Rocky Mountain J. Math. 45 (6), 1897-1917, (2015) DOI: 10.1216/RMJ-2015-45-6-1897
KEYWORDS: nonlocal, Morse index, Lyapunov function, exponential attractor, squeezing property, 35K55, 35J60, 37L25
Biao Pan, Weichuan Lin
Rocky Mountain J. Math. 45 (6), 1919-1935, (2015) DOI: 10.1216/RMJ-2015-45-6-1919
KEYWORDS: meromorphic function, Shared Values, Angular distribution, 30D35
Stevan Pilipović, Bojan Prangoski, Daniel Velinov
Rocky Mountain J. Math. 45 (6), 1937-1984, (2015) DOI: 10.1216/RMJ-2015-45-6-1937
KEYWORDS: Cauchy problem, strict weak solution, $F$-weak solution, 47D03, 35A01
P. Rozenhart, M.J. Jacobson, Jr, R. Scheidler
Rocky Mountain J. Math. 45 (6), 1985-2022, (2015) DOI: 10.1216/RMJ-2015-45-6-1985
KEYWORDS: Quadratic function field, ideal class group, three rank, 11R11, 11R58, 11R65, 11Y40
Fengqin Tang, Zehui Li, Jinyuan Chen
Rocky Mountain J. Math. 45 (6), 2023-2042, (2015) DOI: 10.1216/RMJ-2015-45-6-2023
KEYWORDS: 60F10, 62P05, 91B30
Xiaoyan Yang
Rocky Mountain J. Math. 45 (6), 2043-2064, (2015) DOI: 10.1216/RMJ-2015-45-6-2043
KEYWORDS: resolution and coresolution, Gorenstein category, 18G20, 18G25
Haiping Yuan, Jianqiang Zhao
Rocky Mountain J. Math. 45 (6), 2065-2096, (2015) DOI: 10.1216/RMJ-2015-45-6-2065
KEYWORDS: multiple zeta values, generating functions, double shuffle relations, 05A15, 11M32
Rocky Mountain J. Math. 45 (6), 2097-2101, (2015) DOI: 10.1216/RMJ-2015-45-6-2097
No abstract available
Back to Top